EconPapers    
Economics at your fingertips  
 

Regularization methods for unknown source in space fractional diffusion equation

WenYi Tian, Can Li, Weihua Deng and Yujiang Wu

Mathematics and Computers in Simulation (MATCOM), 2012, vol. 85, issue C, 45-56

Abstract: We discuss determining the unknown steady source in a space fractional diffusion equation and show that both the Fourier and wavelet dual least squares regularization methods work well for the ill-posed problem. The detailed error estimates are also strictly established for both of the methods. Moreover, the algorithm implementation and the corresponding numerical results are presented for the Fourier regularization method.

Keywords: Space fractional diffusion equation; Ill-posed problems; Regularization methods (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475412002273
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:85:y:2012:i:c:p:45-56

DOI: 10.1016/j.matcom.2012.08.011

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:85:y:2012:i:c:p:45-56